MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CITADEL; SCREWDRIVER SHAFT, 3.5MM HEX, 1/4 INCH QC, SELF-RETAINING

GLOBUS MEDICAL, INC. CITADEL; SCREWDRIVER SHAFT, 3.5MM HEX, 1/4 INCH QC, SELF-RETAINING
Model Number 630.414
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tip of the driver has sheared off due to excessive torque.The cause of the reported issue is likely excessive force.
 
Event or Problem Description
It was reported that the tip of the screwdriver broke off in the screw and remains in the patient.

Brand Name
CITADEL
Common Device Name
SCREWDRIVER SHAFT, 3.5MM HEX, 1/4 INCH QC, SELF-RETAINING
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11232672
Report Number3004142400-2021-00014
Device Sequence Number19616058
Product Code LXH
UDI-Device Identifier00849044037524
UDI-Public00849044037524
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number630.414
Device Lot NumberFAX059GF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;